MAUDE Adverse Event Report: VYAIRE MEDICAL LTV 1150 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL LTV 1150 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number ASSY, LTV1150, WITH ACCESS. ENGLISH
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/27/2023
Type of Reportable Event Death
Event or Problem Description
It was reported to vyaire medical that a patient death has occurred but not on the ltv 1150 ventilator during time of death.
 
Additional Manufacturer Narrative
The suspect device was returned and evaluation is anticipated but not yet begun.Once a final investigation is complete, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Result of investigation: vyaire medical confirmed that there was no failure to report on the unit.The customer reported that a patient death has occurred but not on the unit during time of death.Visual inspection of the uut (unit under test) found no visible defects, damaged or contamination.Uut was cycled to customer settings for 1 hour without any alarms or discrepancies.During uut cycling, both monitored vte (end-tidal volume) and measured vte (from flow analyzer) indicated values in accordance with the settings.The final test using a final test fixture was performed and it all passed except with the incident at flow trigger sensitivity test where it failed due to the test fixture was being moved during the test.It was then repeated four times which also resulted to 4 passes.Uut has no failure to report.The uut was tested and found to operate to specifications.The event trace review found the ventilator to be operating according to specification.

Brand Name
LTV 1150 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
erika bonilla
510 technology drive
irvine, CA 92618
7607787281
MDR Report Key16413840
Report Number2021710-2023-17299
Device Sequence Number19665038
Product Code CBK
UDI-Device Identifier00845873002726
UDI-Public(01)00845873002726(11)20120420
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K101643
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberASSY, LTV1150, WITH ACCESS. ENGLISH
Device Catalogue Number18984-001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/01/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2023
Supplement Date Received by Manufacturer02/24/2023
Initial Report FDA Received Date02/21/2023
Supplement Report FDA Received Date06/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown